| Model Number |
500004500001 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-sep-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the issue was related to product incident (pi) "62093 = 1.8 - system ds on cubies that are in drawer".A technical support specialist (tss) informed the customer that the pi was being tracked by development team.The system functioned as intended after the technical support specialist verified the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux system was randomly de-assigning cubies.User were informed that re-programming the cubies would fix the issue; however, it did not resolve the problem.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.